RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 5, Issue 1  


Structure of representations generated by vectors of highest weight
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
1
Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient
M. L. Gorbachuk
10
On the division of quasi-polynomials
A. Ya. Gordon, B. Ya. Levin
22
Remarks on compactness conditions related to the work of M. I. Kadets on integration of abstract almost-periodic functions
V. V. Zhikov
30
Exponential bases in $L^2$
V. È. Katsnelson
37
Two-dimensional submanifolds of four-dimensional manifolds
V. A. Rokhlin
48
The invariance principle for generalized wave operators
L. A. Sakhnovich
61

Brief communications
On the asymptotic spectrum of “nonsmooth” elliptic equations
M. Sh. Birman, M. Z. Solomyak
69
On the proof of the discreteness of the spectrum of one class of differential operators in $\mathbb{R}^n$
V. V. Grushin
71
On estimates of the coefficients of polynomials approximating continuous functions
V. I. Gurarii, M. A. Meletidi
73
On a problem of L. Schwartz
D. I. Gurevich
76
Frobenius' theorem for functions of commutative and anticommutative arguments
G. I. Kats, A. I. Koronkevich
78
Reduction of families of quadratic forms to diagonal form
O. K. Mironov
81
The absence of a linear resolvent operator in problems in the theory of holomorphic functions
B. S. Mityagin, G. M. Henkin
83
On a certain chain of algebras on a Hilbert sphere
A. S. Nemirovskii
85
On certain stationary vectors in infinite-dimensional representations of Chevalley groups
M. E. Novodvorskii
87
On the expansion of hermitian forms and symmetric operators
I. E. Ovcharenko
89
Positive-definite functions on Chevalley groups
S. V. Ovchinnikov
91
On the question of the solvability of bisingular and polysingular equations
I. B. Simonenko
93
The torsion product of modules over Banach algebras
A. Ya. Helemskii
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019